# SDR 07FDEA04868

- Difficulty date: November 20, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA602225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY ZONE AFTER REMOVAL FLOOR PANEL WITH OAN J/C MD10-600C220-1JR FOUND CRACK ON SEAT TRACK LUG LT SIDE.  REPAIRED SEAT TRACK IAW SRM 53-70-00 FIG 1 SHT 1 AND 3 VOL I.
